MathSciNet Relay Station
MathSciNet bibliographic data
MR3430690 46F12 (35A08 35L10 40E05 44A15 46F30)
Drozhzhinov, Yu. N.; Zavialov, B. I. Tauberian comparison theorems and hyperbolic operators with constant coefficients. Ufa Math. J. 7 (2015), no. 3, 47–53.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement